# SDR CALA2023010600047

- Difficulty date: January 5, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 103,412 hours, 24,436 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3110
- Condition: Damaged
- Location: Sta. 620 - 640
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DAMAGE REMOVAL OF FUSELAGE SKIN SECTION REF. L/P: 3443028, BETWEEN STA. 620 - 640, STRINGER S9L ALSO FOUND DAMAGED COMPLIED WITH INSPECTION REQUIREMENTS FOR VERIFICATION OF MAT''L FOR HAT SECTION DOUBLER AND FILLER MAT''L PER SRM: 53-00-03-2R-1 STEP 3. CUT OUT DAMAGE STRINGER SECTION APROX. SIZE= 3.2" LENGTH REF. VERIFIED RAW STOCK MATERIAL TO FAB REPAIR HAT SECTION DOUBLER VERIFIED RAW SHEET FILLER MATERIAL AS: .032-7075-T6, P.O# REF L/P: 3443028 FOR HFEC OF FASTENER HOLES IN STRINGER 9L STEP SRM: 53-00-03-2R-1 STEP: 1 PARTS USED: AS: BAC1498-200X7075T6 P.O# 5550900 REF. SRM: 53-00-03-2R-1 5204057 REF. SRM: 53-00-03-2R-1, TABLE: 1, ITEM: 2 2 OF SRM: 53-00-03-2R-1 REPAIR 1. BAC1498-200X7075T6,QTY :1 STEP: 3, REPAIR MATERIALS IN TABLE: 1 ITEM: 1, TYPE: 1 OF TABLE: II FIG. 201. SHEET: 5, DETAIL: 2 COMPLIED WITH INSPECTION REQUIREMENTS FOR FABRICATION OF REPAIR PARTS NEEDED IN TABLE I, DRILLED, DEBURED AND ALODINED REF.SRM: 53-00-03-2R-1 STEPS: 3 THRU 7 AND APP OF PRIMER AND PAINT ON REPAIR PARTS. OK TO INSTALL. FABRICATED REPAIR PARTS NEEDED IN TABLE I, DRILLED, DEBURED AND APPLIED PRIMER AND ENAMEL PAINT ONTO REPAIR PARTS LISTED IN ALODINED REF.SRM: 53-00-03-2R-1 STEPS: 3 THRU 7 TABLE: I, REF. SRM: 53-00-03-2R-1 REPAIR: 1, STEPS: 8. THRU 9. (OK TO INSTALL) WEIGHED REPAIR STRINGER PARTS AND FASTENERS  1 LB. REF. UNITED''S GMM: 05-45-15 PAR. 3.D.(4)(B) WITHIN ALLOWABLE WEIGHT CHANGE NOT REQUIRING DOCUMENTING FLOE CHANGES 1, CATEGORY: A REPAIR OF INSPECTION THRESHOLD OF 37,5
